zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on nonautonomous logistic equation with random perturbation. (English) Zbl 1076.34062
Consider the nonautonomous extension of randomized logistic equation $$ dN(t) = N(t) [(a(t)-b(t) N(t)) dt + \alpha (t) dB(t)], \quad N(0)=N_0 > 0,\ t \ge 0, $$ driven by a $1$-dimensional Brownian motion $B$ on a probability space $(\Omega,{\cal F},({\cal F}_t)_{t \ge 0}, P)$. Suppose that the coefficients $a, b, \alpha$ are continuous, $T$-periodic functions satisfying $$ a(t) > 0, \quad b(t) > 0, \quad \int^T_0 [a(s)-\alpha^2(s)] \,ds > 0 .$$ This note shows that $E [1/N(t)]$ has a unique positive $T$-periodic solution under these conditions as a natural extension of a well-known property of the underlying deterministic model.

34F05ODE with randomness
60H10Stochastic ordinary differential equations
37H10Generation, random and stochastic difference and differential equations
60H30Applications of stochastic analysis
92D25Population dynamics (general)
Full Text: DOI
[1] May, R. M.: Stability and complexity in model ecosystems. (1973)
[2] Globalism, K.: Stability and oscillations in delay differential equations of population dynamics. (1992)
[3] Burton, T. A.: Volterra integral and differential equations. (1983) · Zbl 0515.45001
[4] Mao, X.; Marion, G.; Renshaw, E.: Environmental Brownian noise suppresses explosions in population dynamics. Stochastic process. Appl. 97, 95-110 (2002) · Zbl 1058.60046
[5] Arnold, L.: Stochastic differential equations: theory and applications. (1972) · Zbl 0216.45001
[6] Freedman, A.: Stochastic differential equations and their applications, vol. 2. (1976) · Zbl 0346.15003
[7] Gilpin, M. E.; Ayala, F. G.: Global models of growth and competition. Proc. nat. Acad. sci. USA 70, 3590-3593 (1973) · Zbl 0272.92016
[8] Gilpin, M. E.; Ayala, F. G.: Schoenner’s model and drosophila competition. Theor. popul. Biol. 9, 12-14 (1976)